# SDR DL757081463

- Difficulty date: October 29, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AGING AIRCRAFT INSPECTION, CORROSION WAS FOUND ON THE INNER SURFACE OF THE GROUND AIR CONDITIONING CUTOUT AT STA 869.  THE CORROSION DAMAGE WAS REPAIRED PER BOEING INSTRUCTIONS.
